# SDR SIMA20210616001

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,875 hours, 43,638 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Faulted
- Location: Oil Press Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 LOSS OF OIL PRESS IND DURING TAKEOFF ROLL (LOW SPEED REJECT ABOUT 40 KTS). THERE WAS NO EICAS "E1 OIL LOW PRESS" MESSAGE. OIL PSI WENT TO MOSTLY 6 PSI.-C/A-RAR OIL TEMPERATURE/PRESSURE SENSOR TRANSDUCER IAW AMM 79-31-01. PERFORMED OPERATIONAL CHECK. DID NOT FIX PROBLEM. REFERENCE AML PAGE 4761644 ITEM 2 FOR DISCREPANCY.
